| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device powered off by itself.As a result, defibrillation therapy may be delayed or would not be available if needed.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker evaluated the customer¿s device and was unable to duplicate or verify the reported issue.Stryker replaced the battery pins and tightened internal nuts as a precaution.Thereafter proper device operation was observed through functional and performance testing and the device was returned to the customer for use.The cause of the reported issue could not be determined.